# SDR CA020502013

- Difficulty date: March 26, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 2,410 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Contaminated
- Location: Engines
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH REVERSERS ONLY DEPLOYED AT MID TRAVEL ON LANDING.FOUND MOISTURE TRAP IN THE THRUST REVERSERS CDU (CONTROL AND DRIVE UNIT). REMOVED ALL MOISTURE, FUNCTIONAL TEST CARRIED OUT, AIRCRAFT FOUND SERVICEABLE.
